MathSciNet Relay Station
MathSciNet bibliographic data
MR314231 65L10 (65N35)
Sincovec, Richard F. On the solution of the equations arising from collocation with cubic $B$-splines. Math. Comp. 26 (1972), 893–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement